# SDR MASA2011031902196

- Difficulty date: March 17, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,868 hours, 12,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD PAX ENTRY I/B EMERGENCY FLOOD LIGHT BULB OUT.  MX RELAMPED BURNED OUT BULB.
